# SDR AWXA200301533

- Difficulty date: December 12, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 19,826 hours, 7,626 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 1330
- Condition: Faulty
- Location: Zone 241
- Part time: 38,244 hours, 16,808 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT OVERWING EMERGENCY POWER SUPPLY UNIT INDICATES INTERNAL FAULT.  MAINTENANCE REMOVED AND REPLACED LT OVERWING EMERGENCY POWER SUPPLY UNIT (11WL) IAW AMM 33-51-38-401, OPERATIONAL CHECK WAS GOOD.
